# SDR MASA200700125

- Difficulty date: February 27, 2007
- Submitted: July 25, 2007
- Operation: Air carrier
- Aircraft: N7264V
- Make and model: Cndair CL6002B19
- Aircraft serial: 7264
- Aircraft time: 23,325 hours, 17,704 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Condition: Unknown
- Location: Left
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 2869 GJT - CAPT DECLARED AN EMERGENCY DUE TO A LT REV UNLOCK CAUTION IN FLIGHT.  LANDING WAS UNEVENTFUL.  MX PLACED THE REV ON MEL.
